Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Enlarged neck lymph node, fatigue, itching skin, rash on arms and feet. History of Hodgkin's Lymphoma

Hi I have a enlarged lymphnode on my neck in a couple of spots. I am on watch right now and my oncologist wants me to call back in 4 weeks to see if they have changed. I have fatigue and starting yesterday, my skin has become very itchy and looks like a heat rash from my arms to my feet. I am also a Hodgkins Lymphoma survivor, next month will be 12 years remission.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Hodgkins lymphoma has less chance recurrence after 10 years. But in case of cancer survivors possibilities of relapse is always there. Your doctor has done the right thing for keeping you in close follow up to assess the change in lymph nodes. In case of any suspicion he/she may advise tissue diagnosis. Follow your oncologist's opinion.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor